Search

24-Hour Allergy Medicine, Cetirizine HCl USP, Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies, 10mg Tablets, 365 Count

KWD 4.500

1 +

Special Features

  • ACTIVE INGREDIENT: The active ingredient is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec Tablets.
  • 24-HOUR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms.
  • EFFECTIVE: Cetirizine Hydrochloride Tablets USP, 10 mg are original prescription strength. This oral antihistamine is for the treatment of both indoor and outdoor allergy symptoms.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}